MAUDE Adverse Event Report: DENTSPLY DETREY GMBH P&BOND ACTIVE SUD REF.; AGENT, TOOTH BONDING, RESIN

DENTSPLY DETREY GMBH P&BOND ACTIVE SUD REF.; AGENT, TOOTH BONDING, RESIN
Catalog Number 60667343
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.No returned product, no lot applicable no investigation possible.
 
Event or Problem Description
In this event it is reported that a doctor alleged that the use of p&bond active sud ref.The product does not adhere and the fillings of the patient's fall out after a few months.The doctor no longer has the product, they were unable to give a complete count of how many patients were affected.

Brand Name
P&BOND ACTIVE SUD REF.
Common Device Name
AGENT, TOOTH BONDING, RESIN
Manufacturer (Section D)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM  78467
Manufacturer (Section G)
DENTSPLY DETREY GMBH
detrey strasse 1
konstanz baden-wurttemberg 78467
GM   78467
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24018964
Report Number8010638-2026-00001
Device Sequence Number8970217
Product Code KLE
UDI-Device IdentifierD010606673431
UDI-PublicD010606673431
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60667343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/07/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown